MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (11 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (11 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Diarrhea (1811); Fatigue (1849); Nausea (1970); Pain (1994)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had nausea and pain that required prescription medication.The subject was enrolled into a clinical study on (b)(6) 2024.On (b)(6) 2024, the first treatment with therasphere was performed.On (b)(6) 2024, the second treatment with therasphere was performed.Therasphere was administered to the liver was selective (<=2 segments in the perfused volume) through femoral artery and one dose vial was administered; total administered activity dose was 3.84 gbq.Post treatment dosimetry documented between random activity distribution and avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2025, on the same day post second therasphere administration, the subject was noted with nausea, diarrhea, pain in the groin, and fatigue.The nausea was medically treated with ondansetron odt (zofran-odt) (4mg/oral/as needed, (b)(6) 2025).Pain in the groin was medically treated with ketorolac (toradol) (10mg/oral/as needed, from (b)(6) 2025).No action was taken to treat the events of diarrhea and fatigue.On (b)(6) 2025, seven days post second therasphere administration, the subject was noted with abdominal pain.No action was taken to treat this event.
 
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site zip/post code: gu9 8ql.Based on the nature of this product, we are unable to provide the complete unique identifier (udi) # and other product specific information.
 
Event or Problem Description
It was reported that the patient had nausea and pain that required prescription medication.The subject was enrolled into a clinical study on (b)(6) 2024, the first treatment with therasphere was performed.On (b)(6) 2024, the second treatment with therasphere was performed.Therasphere was administered to the liver was selective (=2 segments in the perfused volume) through femoral artery and one dose vial was administered; total administered activity dose was 3.84 gbq.Post treatment dosimetry documented between random activity distribution and avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2025, on the same day post second therasphere administration, the subject was noted with nausea, diarrhea, pain in the groin, and fatigue.The nausea was medically treated with ondansetron odt (zofran-odt) (4mg/oral/as needed, (b)(6) 2025).Pain in the groin was medically treated with ketorolac (toradol) (10mg/oral/as needed, from (b)(6) 2025).No action was taken to treat the events of diarrhea and fatigue.On (b)(6) 2025, seven days post second therasphere administration, the subject was noted with abdominal pain.No action was taken to treat this event.It was further reported that on (b)(6) 2025, 30 days post second therasphere administration, the subject was noted with right upper quadrant pain.The subject was to be monitored.
 
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: (b)(6).G1: mfr site zip/post code: (b)(6).Based on the nature of this product, we are unable to provide the complete unique identifier (udi) # and other product specific information.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient had nausea and pain that required prescription medication.The subject was enrolled into a clinical study on (b)(6) 2024.On (b)(6) 2024, the first treatment with therasphere was performed.On (b)(6) 2024, the second treatment with therasphere was performed.Therasphere was administered to the liver was selective (<=2 segments in the perfused volume) through femoral artery and one dose vial was administered; total administered activity dose was 3.84 gbq.Post treatment dosimetry documented between random activity distribution and avid uptake in target lesion distribution of y90 on tumors.On (b)(6) 2025, on the same day post second therasphere administration, the subject was noted with nausea, diarrhea, pain in the groin, and fatigue.The nausea was medically treated with ondansetron odt (zofran-odt) (4mg/oral/as needed, on (b)(6) 2025).Pain in the groin was medically treated with ketorolac (toradol) (10mg/oral/as needed, from on (b)(6) 2025).No action was taken to treat the events of diarrhea and fatigue.On (b)(6) 2025, seven days post second therasphere administration, the subject was noted with abdominal pain.No action was taken to treat this event.It was further reported that on (b)(6) 2025, 30 days post second therasphere administration, the subject was noted with right upper quadrant pain.The subject was to be monitored.

Brand Name
THERASPHERE Y-90 (11 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22099672
Report Number2124215-2025-34383
Device Sequence Number12598425
Product Code NAW
UDI-Device Identifier05060116921533
UDI-Public(01)05060116921533
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/28/2025
11/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/23/2025
12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite